# SDR 97FDEA00237

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436707
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0280 001, CORROSION ON SHEAR TIE STA 540, RBL 15, WL 148 FWD CARGO BAY.  *S/D*   REMOVED SHEAR TIE ON BS 540, RBL 15, WL 148 FWD CARGO BAY DUE TO IT BEING OUT OF LIMITS PER FED-EX SRM 53-10-1.  INSTALLED NEW SHEAR TIE PER FED-EX SRM 51-30-2, ALODINED, PRIMED AND PAINTED PER FED-EX SRM 51-10-2 AND FED-EX M/M 51-20-151.
